# SDR HALA2022072200133

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 48,120 hours, 7,860 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU VERIFICATION FAILED / UNSAT AIR TURN BACK CONDUCTED BACK TO HNL  //   UPON ARRIVAL FOUND LUBE FILTER DPI POPPED ALONG WITH FOD IN FILTER HOUSING. OIL SIGHT GLASS AT 0 OR CLOSE TO 0 1834731 7/20/2022. REMOVED APU OIL PUMP MODULE PER AMM 49-91-45 TO INSPECT INLET SCREEN FILTER, INSPECTION ACCOMPLISHED PER AMM 49-91-45-200-802-A AND FOUND DEBRIS. INLET SCREEN FOUND DAMAGED WITH FOD AND NEEDS TO BE REPLACED 1834731 7/21/2022. FOUND APU GEN DAMAGED. REMOVED APU GEN PER AMM 24-23-51. AS A PRECAUTIONARY, PERFORMED TSM 49-62-00-810-837-A STEPS 4.A.(2) DRAG FOR MAUAL        
 DRIVESHAFT WAS 50 INCH POUNDS WITHIN LIMITS 2537249. INSTALLED INLET SCREEN AND APU OIL PUMP MODULE PER AMM 49-91-45. OPS AND LEAK CHECK GOOD. PERFORMED TSM 49-62-00-810-916-A. REPLACED LUBE AMD SCAVENGE FILTERS AND RAN APU FOR 15 MINS 2133186. NO CONTAMINATIONS NOTED IN FILTERS OR OIL. INSTALLED NEW LUBE AND SCAVENGE OIL FILTERS. INSTALLED APU GEN REF AMM 24-23-51 UP TO STEP 4.C.(3). 2133186 21JUL22. NEED TO REPLENISH APU OIL AND OPS LEAK CHECK APU GEN. AND INSTALL INTAKE PLENUM. CONTINUED ON REMAINING STEPS. OPS,LEAK, AND GENERATOR TEST GOOD PER AMM 24-23-57. OK FOR SERVICE.GENERATOR, APU, OFF 33-2423-9-0001 S/N 03134 ON 33-2423-9-0001 S/N 04895
